# SDR SWIA2023071809

- Difficulty date: July 9, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 16,779 hours, 12,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN LEFT FUSELAGE STATION FR 10 AND FR 11,  STGL 14L AND 15L. NEXT TO SKYWEST LOGO. (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR OF DENT DAMAGE ON FWD FUSELAGE SKIN AT FR10 AND FR11, STGR14L AND STGR15L, IN ACCORDANCE WITH ERJ175 SRM 53-10-01/REPAIR 12P, SRM 51-75-12, AND TASK CARD 51-00-00-002-SKY-U.    LOW FREQUENCY EDDY CURRENT (SDI) FOR SINGLE DOUBLER NDT PART 6 TASK 51-06-00-250-805-A   INSPECTION INTERVAL 20667 FC  27487 FH WHICHEVER OCCURS FIRST
